Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What could be the reason for red eye and which medication should I take as there is no itching or discomfort ?

I have a red right eye today morning. No itching or discomfort. Looks smaller. Appears like conjactivitis. Pls advise reason for the red colour and any medication . Tks
Asked On : Sun, 19 Feb 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. you have got a boil on the inner side of the eyelid, which caused small eye, and red ness , you have to use antibiotics, anti inflamatories, and antibiotic eye drops with the advise of a doctor. thank you.
Answered: Wed, 29 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor